# SDR AALA20180826003

- Difficulty date: August 24, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 7,897 hours, 3,038 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY DOOR OPERATION CYCLINDER WOULD NOT HOLD A CHARGE.  MAINTENANCE REPLACED L2 DOOR ACTUATOR DIAPHRAM IAW AMM 52-22-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
